# SDR ASAA2012092392934

- Difficulty date: September 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,618 hours, 4,951 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulty
- Location: Apu
- Part time: 20,203 hours, 30,022 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE, APU SHUTDOWN ABRUPTLY FOR NO REASON.  VERIFIED DISCREPANCY. PERFORMED APU BITE.  PERFORMED FIM TASK 49-90 TASK 803. APU OIL LEVEL AND MAGNETIC DRAIN PLUG OK.  R & R APU LOW OIL PRESSURE SWITCH IAW AMM 49-94-22.  GROUND VERIFICATION SUCCESSFUL.  APU OPS NORMAL.
